Groupe de Physique Statistique

Equipe 106, Institut Jean Lamour

                     
Accueil
Accès
Personnel
Publications
Articles dans des revues à comité de lecture
Lettres
Actes de conférences invités
Actes de conférences
Non publié
Thèse
Habilitation à diriger des recherches
Epistémologie, histoire des sciences
Articles à vocation pédagogique
Livres
Edition d'ouvrage
Chapitres de livre
Vulgarisation
Séminaires
Ateliers
Rencontres
Ecoles
International
Grp Travail
Theses, Postes
Enseignement

Articles dans des revues à comité de lecture

Perturbation expansion for the diluted two-dimensional XY model
Kapikranian O., Berche B. and Holovatch Yu.
Physics Letters A 366 (2007) 150-154
DOI : 10.1016/j.physleta.2007.01.075
ArXiv : cond-mat/0611712 [PDF]

We study the quasi-long-range ordered phase of a 2D XY model with quenched site-dilution using the spin-wave approximation and expansion in the parameter which characterizes the deviation from completely homogeneous dilution. The results, obtained by keeping the terms up to the third order in the expansion, show good accordance with Monte Carlo data in a wide range of dilution concentrations far enough from the percolation threshold. We discuss different types of expansion.



Haut de page